# SDR N6WA2025100104

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS A GOUGE BETWEEN FS969.00-FS985.00 AT STRINGER 27.   PERFORMED DOUBLER TRIPPLER REPAIR BETWEEN FS969.00-985.00 AT STGR27 IAW GOJET EO-C550-53MR-092-O
